# SDR SWIA202158192

- Difficulty date: March 25, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Condition: Corroded
- Location: E/E Seal Retaine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FWD ANGLE FOR AVIONICS BAY DOOR SEAL RETAINER HAS CORROSION.     (C-CHECK RO 5/16/2021)    REMOVED CORROSION ON RH FWD ANGLE FOR AVIONICS BAY DOOR SEAL RETAINER REF CRJ200 SRM 51-21-06. RH FWD ANGLE IS 100% EXFOLIATED, FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 52-00-00.INSTALLED NEW R/H FWD SEAL RETAINER SUPPORT ANGLE ON AVIONICS BAY DOOR REF. CRJ200 SRM 51-42-06.
